Number of items: 3.

Bégout, PascalIdRef (2022) The dual space of a complex Banach space restricted to the field of real numbers. Advances in mathematical sciences and applications, Vol. 2 (N° 31). pp. 241-252.

Bégout, PascalIdRef (2022) The dual space of a complex Banach space restricted to the field of real numbers. Advances in mathematical sciences and applications, vol. 31 (n° 2). pp. 241-252.

Bégout, PascalIdRef (2002) Necessary Conditions and Sufficient Conditions for Global Existence in the Nonlinear Schrödinger Equation. Advances in mathematical sciences and applications, 12 (2). pp. 817-827.

This list was generated on Thu Apr 24 07:25:07 2025 CEST.